# SDR DHL9780770C

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT UPPER FUS AFT H/S FAIRING INNER SKIN FWD END HAS A 3 INCH CRACK.  CUT OUT DAMAGED AREA OF SKIN AND FABRICATED REPAIR DOUBLER IAW DWGD 85350-3.  TREATED AND PRIMED IAW SRM 51-1-8.  INSTALLED REPAIR DOUBLER IAW DWG MMCD 85350-3.
